STATISTICAL DESCRIPTION OF CHAOTIC ATTRACTORS - THE DIMENSION FUNCTION

R BADII, A POLITI

Research output: Contribution to journalArticle

177 Citations (Scopus)
Original languageEnglish
Pages (from-to)725-750
Number of pages26
JournalJournal of Statistical Physics
Volume40
Issue number5-6
Publication statusPublished - 1985

Cite this

STATISTICAL DESCRIPTION OF CHAOTIC ATTRACTORS - THE DIMENSION FUNCTION. / BADII, R ; POLITI, A .

In: Journal of Statistical Physics, Vol. 40, No. 5-6, 1985, p. 725-750.

Research output: Contribution to journalArticle

@article{7cac28cda59a453d90858b3440f75bd9,
title = "STATISTICAL DESCRIPTION OF CHAOTIC ATTRACTORS - THE DIMENSION FUNCTION",
author = "R BADII and A POLITI",
year = "1985",
language = "English",
volume = "40",
pages = "725--750",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "5-6",

}

TY - JOUR

T1 - STATISTICAL DESCRIPTION OF CHAOTIC ATTRACTORS - THE DIMENSION FUNCTION

AU - BADII, R

AU - POLITI, A

PY - 1985

Y1 - 1985

M3 - Article

VL - 40

SP - 725

EP - 750

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 5-6

ER -